Determination of limit cycles by a modified straightforward expansion for nonlinear oscillators

Ozis T. , YIDIRIM A.

CHAOS SOLITONS & FRACTALS, vol.32, no.2, pp.445-448, 2007 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 32 Issue: 2
  • Publication Date: 2007
  • Doi Number: 10.1016/j.chaos.2006.06.034
  • Title of Journal : CHAOS SOLITONS & FRACTALS
  • Page Numbers: pp.445-448


This paper applies He's modified straightforward expansion method to determine the limit cycles of various nonlinear physical systems. The obtained approximate solutions are uniformly valid for both weakly and strongly nonlinear equations. (c) 2006 Elsevier Ltd. All rights reserved.